სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  5378 ჩანაწერიდან.


ძებნის განულება

E. Tskitishvili, JGENTI L.O.2, ELIAVA I.J.1, TSKITISHVILI T.D.1, BAGATHURIA N.L.1 & GIGOLASHVILI M.G.1. Soil Invertebrates in Ajara Protected Areas (Western Georgia). . Russian Journal of Nematology, 23 (2), 171. 2015წ. .

K. Bziava, I. Kruashvili, Inashvili Irma, Lomishvili Maia. Soil Moisture Regulation in Irrigated Agriculture. World Academy of Science, Engineering and Technology. International Journal of Agricultural and Biosystems Engineering, Paris, France. 2016წ. Vol: 10, N12, pp. 2278-2284.

ე. ელიზბარაშვილი, Z.B.Chavchanidze, , M.E.Elizbarashvili, , R.V. Maglakelidze, , SH.E.Elizbarashvili. . Soil-Climatic Zoning of Georgia. . . Eurasian Soil Science. . Birmingham, USA*. 2006წ. vol.39,No. 10, p.1062-1066.

V. Mikelashvili, T. Laperashvili, O. Kvitsiani, Lapherashvili Davit. Solar cells based on InP/GaP/Si structure. Proc.of SPIE, Optoelectronic Devices and Integration VI, 100191G. 2016წ. 10019.

რ. ცხვედაძე, R.Tskhvedadze, A. Sokhadze, D. Tabatadze . Solution of spatial tasks of rods with cross-sections of different forms using the double trigonometric series . Georgian international Journal of Science and Technology. . 2010წ. Volume 2, Number 1,Nova Science Publishers, Inc. pp. 63-71..

L. Giorgashvili, G. Karseladze, G. Sadunishvili. Solution of Boundary Value Problem of Statics of two-component Elastic Mixtures for a Space with two Nonintersecting Sperical Cavities . Memoirs on Differential Equations and Matematical Physics. . 2008წ. Volume 45, 85-115 .

N. Shavlakadze, R. Bantsuri. Solution of integro-differential equation related to contact problems of viscoelasticity . Georgian Math. Journal, 21(4), 393-405. 2014წ. .

L. Giorgashvili, K.Skhvitaridze. Solution of a nonclassical Problem of Oscillation of Two-component Mixtures. Georgian Mathematical Journal: Tbilisi. 2006წ. vol 1, #5, 35-53.

L. Chkhartishvili. Solution of an algebraic equation using an irrational iteration function. Math. Notes. 2012წ. 92, 5, 123-128.

T. Vekua, Shio Nafetvaridze, Alexander Khvoles. Solution of some inverse problems of engineering seismology ant theory of seismic stability. . 1977წ. .

A. Meskhi. Solution of some weight problems for the Riemann-Liouville and Weyl operators. Georgian Mathematical Journal(De Gruyter). 1998წ. 5(1998), No.6, pp. 565-574.

დ. ტაბატაძე, R. Tskhvedadze, A. Sokhadze. Solution of spatial tasks of rods with cross-sections of different forms using the double trigonometric series. Georgian international Journal of Science and Technology. . 2010წ. Number 1, Nova Science Publishers, Inc. 2010, pp. 63-71.ISSN 1939-5825..

L. Giorgashvili. Solution of the basic boundary value problems of the stationary thermoplastic oscillation for domains bounded by spherical surfaces. Georgian Mathematical Journal: Tbilisi. 1997წ. Vol.4, N5, pp.421-438.

G. Bolotashvili. Solution of the Linear ordering problem. (NP=P). www.arxiv.org . 2003წ. .

K. Kotetishvili, Natia Kobalia Guram Chikhladze. SOLUTIONS OF THE EQUATION OF MOTION OF POISEUILLE’S LAMINAR FLOW FOR A MAGNETIC FLUID. Journal of Applied Electromagnetism. 2016წ. 2016.vol.18. N.2..

G. Giorgadze. Solvability condition of the Riemann-Hilbert problem. . In book “Progress in analysis and its applications”, Ed. M Ruzhanski,World Scientific.. 2013წ. .

S. Kharibegashvili. Solvability of a characteristic problem for degenerate second order hyperbolic systems. . Differential Equations . 1989წ. 25(1989), No.1, 123-131..

S. Kharibegashvili. Solvability of a Goursat problem for second order normally hyperbolic systems with variable coefficients. . Differ. Equations . 1983წ. 19(1983), No. 1, 114-123..

J. Peradze. Solvability of a nonlinear problem of Kirchhoff shell. Institute for Mathematics and its Applications University of Minnesota USA. 1995წ. Minneapolis, #1359, pp.1-9 .

R. Tevzadze. Solvability of Backward Stochastic Differential Equation with Quadratic Growth,. Elsevier, Stochastic Processes and their Applications. 2008წ. vol. 118, №3, 503-515..